skip to main content

Attention:

The NSF Public Access Repository (NSF-PAR) system and access will be unavailable from 11:00 PM ET on Thursday, June 13 until 2:00 AM ET on Friday, June 14 due to maintenance. We apologize for the inconvenience.


Title: Minkowski content of Brownian cut points
Award ID(s):
2027986
NSF-PAR ID:
10378958
Author(s) / Creator(s):
; ; ;
Date Published:
Journal Name:
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques
Volume:
58
Issue:
1
ISSN:
0246-0203
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found